Alert archive / Georgia / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 104, NWS Atlanta, GA

March 26, 20234 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Mar 26, 2023, 8:15 AM EDT for 4 counties in Georgia. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 26, 2023, 8:15 AM EDT (12:15 UTC)
Expired
Mar 26, 2023, 9:00 AM EDT
In force
45 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Tornado
Possible
Hail
1.25 in
Wind
60.0 mph

Counties Glascock County, GA, Hancock County, GA, Warren County, GA, Washington County, GA

The radar

The Robins AFB radar (KJGX), 98 km from the middle of the area, began a volume at 12:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 26, 6:32 AM EDTSevere Thunderstorm WatchSPC6 hr
Mar 26, 7:34 AM EDTTornado WatchSPC5 hr

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 0.3 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2023-03-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 609 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2023-03-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
609 J/kg
Mixed-layer CIN
-172 J/kg
Mixed-layer LCL
752 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted.

416 
WUUS52 KFFC 261215
SVRFFC
GAC125-141-301-303-261300-
/O.NEW.KFFC.SV.W.0104.230326T1215Z-230326T1300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
815 AM EDT Sun Mar 26 2023

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southeastern Warren County in east central Georgia...
  East central Hancock County in east central Georgia...
  Glascock County in east central Georgia...
  North central Washington County in east central Georgia...

* Until 900 AM EDT.

* At 814 AM EDT, severe thunderstorms were located along a line
  extending from Mesena to Beall Springs to near Sparta, moving east
  at 25 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Warrenton, Gibson, Mitchell, Camak, Edge Hill, Edgehill, Hamburg
  State Park, Shoals, Jewell, Beall Springs, Agricola, Reese,
  Bastonville and Mesena.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 100 PM EDT for east central
Georgia.

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3318 8257 3316 8258 3312 8263 3313 8266
      3311 8265 3316 8297 3328 8279 3349 8264
      3349 8260 3345 8259 3341 8255 3335 8255
      3336 8253 3334 8250 3334 8245 3331 8239
TIME...MOT...LOC 1214Z 261DEG 23KT 3344 8260 3330 8270 3320 8296 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
2 follow-up statements
430 
WWUS52 KFFC 261235
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
835 AM EDT Sun Mar 26 2023

GAC141-303-261244-
/O.CAN.KFFC.SV.W.0104.000000T0000Z-230326T1300Z/
Hancock GA-Washington GA-
835 AM EDT Sun Mar 26 2023

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL HANCOCK AND NORTH
CENTRAL WASHINGTON COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.


LAT...LON 3329 8242 3325 8276 3327 8278 3329 8278
      3347 8265 3349 8260 3345 8259 3341 8255
      3335 8255 3336 8253 3334 8250 3334 8245
      3331 8239
TIME...MOT...LOC 1234Z 252DEG 37KT 3333 8269 

$$

GAC125-301-261300-
/O.CON.KFFC.SV.W.0104.000000T0000Z-230326T1300Z/
Warren GA-Glascock GA-
835 AM EDT Sun Mar 26 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 AM EDT
FOR SOUTHEASTERN WARREN AND NORTHERN GLASCOCK COUNTIES...

At 834 AM EDT, a severe thunderstorm was located over Beall Springs,
or near Warrenton, moving east at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Warrenton, Camak, Shoals, Jewell, Beall Springs, Reese, Bastonville
and Mesena.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 100 PM EDT for east central
Georgia.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3329 8242 3325 8276 3327 8278 3329 8278
      3347 8265 3349 8260 3345 8259 3341 8255
      3335 8255 3336 8253 3334 8250 3334 8245
      3331 8239
TIME...MOT...LOC 1234Z 252DEG 37KT 3333 8269 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
605 
WWUS52 KFFC 261252
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
852 AM EDT Sun Mar 26 2023

GAC125-301-261302-
/O.EXP.KFFC.SV.W.0104.000000T0000Z-230326T1300Z/
Warren GA-Glascock GA-
852 AM EDT Sun Mar 26 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WARREN AND
NORTHERN GLASCOCK COUNTIES WILL EXPIRE AT 900 AM EDT...
        
The storm which prompted the warning has weakened below severe 
limits or has exited the warned area. Therefore, the warning will be 
allowed to expire.  However heavy rain is still possible.

A Tornado Watch remains in effect until 100 PM EDT for east central
Georgia.

A Severe Thunderstorm Watch remains in effect until 100 PM EDT for
east central Georgia.

LAT...LON 3329 8242 3325 8276 3327 8278 3329 8278
      3347 8265 3349 8260 3345 8259 3341 8255
      3335 8255 3336 8253 3334 8250 3334 8245
      3331 8239
TIME...MOT...LOC 1252Z 261DEG 23KT 3304 8418 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 7:23 AM EDT, 52 minutes earlier.

Area forecast discussion, Mar 26, 7:23 AM EDT, 52 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
723 AM EDT Sun Mar 26 2023

...New 12Z Aviation Discussion...

.SHORT TERM...
(Today through Monday)
Issued at 346 AM EDT Sun Mar 26 2023

A favorable environment for active weather remains in place across
the entire south east. The OOZ sounding indicates steep low level
lapse rates and SB CAPE at 1200K/KG. Dewpoints have remain in the
mid to upper 60s south of a cold front that has all but stalled
across northern Georgia. The only thing the environment needs is a
push to get things going. Which it may get with a short wave that
pushes through this morning.

A few storms in Alabama have already begin to pop along the front
and have found themselves in environment favorable for developing a
significant hail core and damaging winds. We're expecting this trend
to continue and these storms will likely begin to impact our CWA
after 5 AM.

Timing and location have still been challenging to nail down. A Td
boundary has set up across northern GA slicing the metro in two
along an SW to NE axis. Given the latest guidance, confidence is
beginning to grow that the severe threat will remain largely south
and east of a line from LaGrange to Athens. The primary threat with
these storms will be damaging winds and large hail but an isolated
tornado can't be ruled out; especially closer to the GA/AL border
where SRH will approach 200 m2/s-2.

This afternoon, the threat for severe weather will begin to
diminish, but heavy rain and thunderstorms are expected to continue
along the front leading to the next potential hazard which will be
flash flooding. WPC indicates a slight risk for excessive rainfall
supported by a bullseye of QPF along and south of the cold front in
excess of 3" Sunday and into Monday. A flood watch may be warranted
later this morning.

Vaughn

&&

.LONG TERM...
(Monday night through Saturday)
Issued at 346 AM EDT Sun Mar 26 2023

A short-lived reprieve from a very active Short Term period will
begin Monday night as a weak frontal boundary stalls across Central
Georgia once again. With a reinforcing push from a drier,
continental airmass on its way, one final wave of precipitation is
expected Tuesday morning and afternoon. A weak upper-level impulse
will be moving embedded within quasi-zonal flow aloft with just
enough moisture and lift to squeezed out a round of numerous, light
showers and isolated thunderstorms primarily across Central Georgia
ahead of a stronger cold front forecast on Tuesday Night.

By Wednesday, a surface high pressure will finally dominate the
weather pattern across the state as surface dewpoints drop into the
mid 30s in North Georgia and mid 40s in Central Georgia. This break
in the active weather is expected to last roughly through Friday,
with some mid-level ridging setting up on Thursday morning through
Friday morning before upper-level southwesterly flow sets in. With
the surface high pressure in place, temperatures are expected to
gradually climb each day with highs in the upper 60s forecast on
Wednesday climb to near 80 on Friday. Additionally, PWATs will also
gradually increase as mid- and upper-level moisture advect in to the
area over the surface high with values jumping from 0.25-0.50 inches
on Wednesday morning to around 1.25 inches on Friday afternoon,
priming the area for the next round of active showers and storms.

On Saturday, an upper-level shortwave with an accompanied low
pressure system across the MidWest will pull up Gulf moisture into
the region before a cold front enters the Southeastern CONUS. Model
consensus is pretty high currently, but seeing how this is well in
the extended forecast, changes may occur in the coming days.
However, at this moment rain showers and thunderstorms are once
again expected, though there's hope that at least this system could
be one that exits quickly and doesn't linger for several days.

Thiem

&&

.AVIATION...
(12Z TAFS)
Issued at 722 AM EDT Sun Mar 26 2023

As winds become more SSW after 12Z, TSRA are more likely to push
north into ATL. The TEMPO for TSRA for 12-16Z still remains the best
time for ATL to see impacts. SHRA is expected to come to a pause
between 17-02Z and another wave will push through after 02Z. Winds
will remain west of south but could be variable at times; especially
between waves.

//ATL Confidence...12Z Update...

Medium on TSRA timing and winds
Medium to High on all other elements

Vaughn

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          61  79  50  68 /  90  60  20  40
Atlanta         63  77  52  67 /  90  70  20  40
Blairsville     55  72  44  64 /  80  40  10  30
Cartersville    60  77  48  67 /  80  30  20  30
Columbus        64  81  56  70 /  80  80  30  50
Gainesville     60  77  50  67 /  90  60  10  30
Macon           64  80  56  70 /  70  70  20  50
Rome            60  77  48  69 /  70   0  10  30
Peachtree City  62  79  51  69 /  90  70  20  40
Vidalia         67  81  61  73 /  50  50  20  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Vaughn
LONG TERM....Thiem
AVIATION...Vaughn
Hazardous weather outlook, Mar 26, 3:58 AM EDT, 4 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
358 AM EDT Sun Mar 26 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-270800-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
358 AM EDT Sun Mar 26 2023

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

A severe thunderstorm watch is in effect for portions of west and
central Georgia until 9 AM. These storms have the possibility for
damaging winds and large hail as well as heavy rain and frequent
lightning.

Another round of Thunderstorms is expected to later this morning
and into the afternoon south of I-20. Damaging winds, large hail,
and isolated tornadoes will be possible in any of these storms.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

There is the potential for multiple rounds of heavy showers and
thunderstorms on Sunday through Tuesday, with strong to severe
storms and isolated flash flooding possible each day.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Local storm report, Mar 26, 7:35 AM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
735 AM EDT SUN MAR 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 AM     HAIL             GRIFFIN                 33.25N 84.27W
03/26/2023  M0.25 INCH       SPALDING           GA   911 CALL CENTER

            SEVERAL REPORTS OF PEA-SIZED HAIL ON THE
            EAST SIDE OF GRIFFIN. NEAR HWY 16 AND GREEN
            VALLEY RD.

&&

MGW
Local storm report, Mar 26, 7:51 AM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
751 AM EDT SUN MAR 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0726 AM     HAIL             MERIWETHER              33.16N 83.32W
03/26/2023  E1.75 INCH       BALDWIN            GA   PUBLIC

            REPORT VIA SOCIAL MEDIA FOR NORTH BALDWIN
            COUNTY.

&&

MGW
Local storm report, Mar 26, 7:58 AM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
758 AM EDT SUN MAR 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 AM     HAIL             HOLLONVILLE             33.17N 84.46W
03/26/2023  E1.50 INCH       PIKE               GA   EMERGENCY MNGR

&&

NWL
Special weather statement, Mar 26, 7:58 AM EDT, 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
758 AM EDT Sun Mar 26 2023

GAZ050-060-061-261245-
Putnam GA-Hancock GA-Greene GA-
758 AM EDT Sun Mar 26 2023

...A strong thunderstorm will impact portions of central Putnam,
northwestern Hancock and south central Greene Counties through 845 AM
EDT...

At 758 AM EDT, a strong thunderstorm was near Warfield, or near
Eatonton, moving northeast at 45 mph.

HAZARD...40 to 50 mph wind, nickel sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Eatonton, Phoenix, Rockville, Oconee Springs Park, Plant Harlee
Branch and Warfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Tornado Watch remains in effect until 100 PM EDT for central and
east central Georgia.

A Severe Thunderstorm Watch remains in effect until 100 PM EDT for
central and east central Georgia.

&&

LAT...LON 3319 8328 3318 8332 3317 8332 3317 8335
      3318 8335 3317 8337 3318 8339 3319 8340
      3325 8347 3342 8328 3339 8312 3327 8311
TIME...MOT...LOC 1158Z 237DEG 41KT 3325 8338

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
Special weather statement, Mar 26, 8:01 AM EDT, 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
801 AM EDT Sun Mar 26 2023

GAZ066-067-261245-
Troup GA-Meriwether GA-
801 AM EDT Sun Mar 26 2023

...A strong thunderstorm will impact portions of west central
Meriwether and northern Troup Counties through 845 AM EDT...

At 801 AM EDT, a strong thunderstorm was near Abbottsford, or near
LaGrange, moving east at 45 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
LaGrange, Hogansville, Corinth, Saint Marks, Harrisonville,
Hillcrest, Wares Crossroads, Louise and Abbottsford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Tornado Watch remains in effect until 100 PM EDT for west central
Georgia.

A Severe Thunderstorm Watch remains in effect until 900 AM EDT for
west central Georgia.

&&

LAT...LON 3312 8522 3323 8493 3322 8491 3314 8481
      3306 8483 3300 8518
TIME...MOT...LOC 1201Z 249DEG 40KT 3304 8513

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Mar 26, 8:05 AM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
805 AM EDT Sun Mar 26 2023

GAZ058-059-071-072-261245-
Butts GA-Monroe GA-Jones GA-Jasper GA-
805 AM EDT Sun Mar 26 2023

...A strong thunderstorm will impact portions of northeastern Monroe,
southeastern Butts, northwestern Jones and southwestern Jasper
Counties through 845 AM EDT...

At 805 AM EDT, a strong thunderstorm was near Blount, or near
Forsyth, moving east at 45 mph.

HAZARD...40 to 50 mph wind, nickel sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Forsyth, Blount, Hillsboro, McElheneys Crossroads, Berner, Juliette
and Adgateville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Tornado Watch remains in effect until 100 PM EDT for central
Georgia.

A Severe Thunderstorm Watch remains in effect until 900 AM EDT for
central Georgia.

&&

LAT...LON 3302 8399 3315 8404 3332 8373 3323 8363
      3311 8363
TIME...MOT...LOC 1205Z 249DEG 39KT 3312 8395

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 25, 8:17 PM EDTSpecial Weather StatementFFCStewart28 min
Mar 25, 9:26 PM EDTSpecial Weather StatementFFCMuscogee34 min
Mar 26, 3:09 AM EDTSpecial Weather StatementFFCTroup36 min
Mar 26, 4:11 AM EDTSevere Thunderstorm WarningFFCHarris, Troup64 min
Mar 26, 4:28 AM EDTSpecial Weather StatementFFCHeard32 min
Mar 26, 4:55 AM EDTSevere Thunderstorm WarningFFCMeriwether50 min
Mar 26, 5:03 AM EDTSevere Thunderstorm WarningFFCCoweta, Heard27 min
Mar 26, 5:24 AM EDTSevere Thunderstorm Warning Considerable damage threatFFCClayton, Coweta, Fayette, Henry, Spalding51 min
Mar 26, 5:28 AM EDTSevere Thunderstorm WarningFFCLamar, Pike, Upson47 min
Mar 26, 5:37 AM EDTSevere Thunderstorm WarningFFCTroup38 min
Mar 26, 5:39 AM EDTSpecial Weather StatementFFCHeard51 min
Mar 26, 5:52 AM EDTSpecial Weather StatementFFCUpson8 min
Mar 26, 6:02 AM EDTSpecial Weather StatementFFCMonroe43 min
Mar 26, 6:05 AM EDTSevere Thunderstorm WarningFFCButts, Henry, Spalding40 min
Mar 26, 6:10 AM EDTSevere Thunderstorm WarningFFCButts, Jasper, Jones, Lamar, Monroe, Putnam50 min
Mar 26, 6:11 AM EDTSevere Thunderstorm WarningFFCCoweta, Meriwether, Troup34 min
Mar 26, 6:31 AM EDTSevere Thunderstorm WarningFFCTroup59 min
Mar 26, 6:34 AM EDTSevere Thunderstorm WarningFFCJasper, Morgan, Newton, Putnam12 min
Mar 26, 6:38 AM EDTSevere Thunderstorm WarningFFCCoweta, Fayette, Lamar, Meriwether, Pike, Spalding52 min
Mar 26, 6:52 AM EDTTornado WarningFFCHarris, Meriwether, Troup38 min
Mar 26, 6:57 AM EDTSevere Thunderstorm WarningFFCBaldwin, Greene, Hancock, Jasper, Jones, Putnam48 min
Mar 26, 7:11 AM EDTSevere Thunderstorm WarningFFCMeriwether49 min
Mar 26, 7:23 AM EDTSevere Thunderstorm WarningFFCButts, Henry, Lamar, Monroe, Pike, Spalding32 min
Mar 26, 7:25 AM EDTSevere Thunderstorm WarningFFCMeriwether35 min
Mar 26, 7:37 AM EDTSevere Thunderstorm WarningFFCBaldwin, Hancock, Washington53 min
Mar 26, 7:41 AM EDTTornado WarningFFCBaldwin, Hancock34 min
Mar 26, 7:45 AM EDTSevere Thunderstorm WarningFFCLamar, Meriwether, Pike, Upson30 min
Mar 26, 7:58 AM EDTSpecial Weather StatementFFCPutnam47 min
Mar 26, 8:01 AM EDTSpecial Weather StatementFFCTroup44 min
Mar 26, 8:05 AM EDTSpecial Weather StatementFFCButts40 min
Mar 26, 8:16 AM EDTSpecial Weather StatementFFCUpson29 min
Mar 26, 8:31 AM EDTFlash Flood WarningFFCMeriwether, Pike, Upson8 hr
Mar 26, 8:50 AM EDTSpecial Weather StatementFFCLamar, Monroe, Pike55 min
Mar 26, 8:56 AM EDTFlood WatchFFCBaldwin, Banks, Barrow, Bibb, Butts, Carroll and 55 more29 hr
Mar 26, 9:13 AM EDTSpecial Weather StatementFFCTroup47 min
Mar 26, 9:15 AM EDTSpecial Weather StatementFFCJasper30 min
Mar 26, 9:35 AM EDTFlash Flood WarningFFCJasper, Jones, Lamar, Monroe, Putnam6 hr
Mar 26, 9:39 AM EDTSpecial Weather StatementFFCHancock, Warren66 min
Mar 26, 9:47 AM EDTFlash Flood WarningFFCMeriwether, Pike, Troup4 hr
Mar 26, 9:58 AM EDTSpecial Weather StatementFFCGlascock32 min
Mar 26, 10:04 AM EDTSevere Thunderstorm WarningFFCGlascock, Jefferson, Warren26 min
Mar 26, 10:06 AM EDTRiver Flood WarningFFCFayette, Spalding56 hr
Mar 26, 10:26 AM EDTFlash Flood WarningFFCBaldwin, Hancock, Putnam, Warren6 hr
Mar 26, 10:36 AM EDTSpecial Weather StatementFFCBaldwin, Glascock54 min
Mar 26, 11:12 AM EDTSpecial Weather StatementFFCTroup33 min
Mar 26, 12:08 PM EDTRiver Flood WarningFFCJones42 hr
Mar 26, 2:52 PM EDTRiver Flood WarningFFCBaldwin, Washington, Wilkinson53 hr
Mar 26, 3:00 PM EDTRiver Flood WarningFFCJohnson, Washington, Wilkinson6 days
Mar 26, 4:16 PM EDTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs4 days
Mar 26, 4:36 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Muscogee39 min
Mar 26, 5:00 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCStewart, Webster45 min
Mar 26, 5:04 PM EDTRiver Flood WarningFFCTroup51 hr
Mar 26, 5:06 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Muscogee, Talbot39 min
Mar 26, 5:35 PM EDTSpecial Weather StatementFFCUpson25 min
Mar 26, 5:39 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCStewart, Webster51 min
Mar 26, 6:15 PM EDTSpecial Weather StatementFFCSchley30 min
Mar 26, 6:46 PM EDTSpecial Weather StatementFFCMacon, Schley29 min
Mar 26, 7:10 PM EDTSpecial Weather StatementFFCHarris35 min
Mar 26, 7:19 PM EDTSevere Thunderstorm WarningFFCHarris, Troup41 min
Mar 26, 7:50 PM EDTSpecial Weather StatementFFCHenry25 min
Mar 26, 7:52 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Troup38 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.